# SDR USAA040719

- Difficulty date: October 6, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD, .7500 INCH X 1.5 INCH X .080 INCH DEEP GOUGE, BS 591 AT RBBL 40 WEB LOWER CHORD RT AIRCO BAY.  CUT OUT DAMAGE, INSTALLED FILLER AND STRAPS IAW EA79114.
